# SDR AALA202010109017

- Difficulty date: October 7, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N546UW
- Make and model: Airbus A321-231
- Aircraft serial: 4885
- Aircraft time: 30,209 hours, 11,318 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 61639203
- Part serial: C3090
- Condition: Low Pressure
- Location: L2 Door Slide
- Part time: 30,213 hours, 11,321 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  2L SLIDE PRESSURE LOW INDICATION ON FAP.  BOTTLE CHECKS GOOD.  REMOVED AND REPLACED L2 DOOR ESCAPE-SLIDE INFLATION RESERVOIR, PER AMM 25-62-49.
